# SDR SWAA000817

- Difficulty date: April 30, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 24,016 hours, 22,431 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, HFEC INSPECTION INDICATED BS 178 BULKHEAD CRACKED RBL 5.5.  REPAIRED BULKHEAD PER SRM.
